logo AFST
Critical boundary constants and Pohozaev identity
Ould Ahmed-Izid-Bih Isselkou
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 2, p. 347-359
@article{AFST_2001_6_10_2_347_0,
     author = {Isselkou, Ould Ahmed-Izid-Bih},
     title = {Critical boundary constants and Pohozaev identity},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {2},
     year = {2001},
     pages = {347-359},
     mrnumber = {1896186},
     zbl = {01796099},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2001_6_10_2_347_0}
}
Isselkou, Ould Ahmed-Izid-Bih. Critical boundary constants and Pohozaev identity. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 2, pp. 347-359. afst.centre-mersenne.org/item/AFST_2001_6_10_2_347_0/

[1] Agmon (S.), Douglis (A.) and Nirenberg (L.). - Estimates near the Boundary for Solutions of Elliptic Partial Differential Equations satisfying General Boundary Value Conditions I. Comm. Pure Appl. Math., 12, pp. 623-727 (1959). | MR 125307 | Zbl 0093.10401

[2] Boccardo (L.), Murat (F.) and Puel (J.P.). - Quelques Opérateurs Quasilinéaires. C. R. Acad. Sc. Paris, t. 307, Série I, pp. 749-752 (1988). | MR 972073 | Zbl 0696.35050

[3] Brezis (H.) and Nirenberg (L.). - Positive Solutions of Nonlinear Elliptic Equations Involving Critical Sobolev Exponent. Comm. Pure Appl. Math. 36, pp. 437-477 (1983). | MR 709644 | Zbl 0541.35029

[4] Crandall (M.G.) and Rabinowitz (P.H.). - Some Continuation and Variational Methods for Positive Solutions of Nonlinear Elliptic Eigenvalue Problems. Arch. Rational Mech. Anal. 58, pp.207-218 (1975). | MR 382848 | Zbl 0309.35057

[5] Gidas (B.), Ni (W.-M.) and Nirenberg (L.). - Symmetry and Related Properties via the Maximum Principle. Comm. Math. Phys. 68, pp.209-243 (1979). | MR 544879 | Zbl 0425.35020

[6] Gidas (B.) and Spruck (J.). - A Priori Bounds for Positive Solutions of Nonlinear Elliptic Equations. Comm. Partial Differential Equations 6, pp.883-901 (1981). | MR 619749 | Zbl 0462.35041

[7] Gidas (B.) and Spruck (J.). - Global and Local Behavior of Positive Solutions of Nonlinear Elliptic Equations. Comm. Pure Appl. Math., Vol.34, pp.525-598 (1981). | MR 615628 | Zbl 0465.35003

[8] Gilbarg (D.) and Trudinger (N.S.). - Elliptic Partial Differential Equations of Second Order. Springer Verlag (1977). | MR 473443 | Zbl 0361.35003

[9] Isselkou (O.A.-I.-B.). - A Critical Value for the Boundary Datum of a Dirichlet's Problem. Funkcialaj Ekvacioj 41, pp.207-214 (1998). | MR 1662340 | Zbl 02112671

[10] Isselkou (O.A.-I.-B.). - Donnéee au Bord Critique pour un Problème de Dirichlet. Revue URED No 8 and 9 (Dakar, 1999).

[11] Joseph (D.D.) and Lundgren (T.S.). - Quasilinear Dirichlet Problems Driven by Positive Sources. Arch. Rational Mech. Anal. 49, pp. 241-269 (1973). | MR 340701 | Zbl 0266.34021

[12] Loewner (C.) and Nirenberg (L.). - Partial Differential Equations Invariant under Conformal or Projective Transformation. Contribution to Analysis (L. Ahlfors ed.), Academic Press, New York, pp. 245-272 (1974). | MR 358078 | Zbl 0298.35018

[13] Pohozaev (S.I.). - Eigenfunctions of the Equations Δu + λf(u) = 0. Soviet Math. Dokl. 6, pp.1408-1411 (1965). | Zbl 0141.30202

[14] Pohozaev (S.I.). - On Entire Solutions of Semilinear Elliptic Equations. Research Note Math. 266, Pitman, pp.56-69, London (1992). | MR 1194215 | Zbl 0821.35046